# SDR UHLA2010012700003

- Difficulty date: January 27, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 2,766 hours, 2,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 005172
- Condition: Discharged
- Location: Cabin
- Part time: 2,782 hours, 2,209 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULT MESSAGE.  MAINTENANCE RESET EMERGENCY LIGHT, OPS TEST GOOD IAW EMB FIM 33-50-00-810-803A.  MAINTENANCE LATER REMOVED AND REPLACED THE NR 3 ELPU IAW MM 33-50-01.
